# SDR KCSA201610141082

- Difficulty date: October 14, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N170CR
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 86,317 hours, 21,676 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WING SKIN, FORWARD OF FRONT SPAR AT NR 1 SLAT I/B SLAT TRACK DAMAGED.
